# SDR TI1R001451

- Difficulty date: April 20, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1042011968E
- Part serial: 150105
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER, ENCO- FAILS TO SEND SIGNAL TO AUTOPILOT AND TRANSPONDER - REPORTS RISE IN ALTITUDE WHEN DESCENDING.  REMOVED AND REPLACED.
